Ask an expert
Question

15 Jul 2008

Fertilaty problem
Hi i am 25 , and so want to get pregnant for the last 4 years, 8 years old , i was on the 3month injection since 1999 and stoped it 2003 can this be an effect .
Please help
Answer 378 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Char

The injectable forms of contraception do not cause infertility. They work by preventing ovulation and they can take between 6 and 9 months from the last injections to wear out of your system and then start spontaneous ovulation naturally. However, since you have stopped these contraceptives almost 4 years ago and have still not fallen pregnant then you have definitely falling into the category of infertility. There are many causes for infertility and I would suggest that you see your gynaecologist or a fertility specialist to ascertain why you are having difficulty in falling pregnant.



Answered by: Dr Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote